# SDR AALA202105049025

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 328-344 Rbl32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND INTERCOSTAL CRACKED AT FLOORBOARD NUT CLIP HOLES LOCATED AT STA 328-344 AND RIGHT BUTT LINE 32. REPLACED CRACKED INTERCOSTAL PER AARD 51-00-05-1.
